Microlocal study of ind-sheaves I: micro-support and regularity
Autour de l'analyse microlocale - Volume en l'honneur de Jean-Michel Bony, Astérisque, no. 284 (2003), pp. 143-164.
@incollection{AST_2003__284__143_0,
     author = {Kashiwara, Masaki and Schapira, Pierre},
     title = {Microlocal study of ind-sheaves {I:} micro-support and regularity},
     booktitle = {Autour de l'analyse microlocale - Volume en l'honneur de Jean-Michel Bony},
     editor = {Lebeau Gilles},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {284},
     year = {2003},
     zbl = {1053.35009},
     language = {en},
     url = {http://archive.numdam.org/item/AST_2003__284__143_0/}
}
TY  - CHAP
AU  - Kashiwara, Masaki
AU  - Schapira, Pierre
TI  - Microlocal study of ind-sheaves I: micro-support and regularity
BT  - Autour de l'analyse microlocale - Volume en l'honneur de Jean-Michel Bony
ED  - Lebeau Gilles
T3  - Astérisque
PY  - 2003
DA  - 2003///
IS  - 284
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_2003__284__143_0/
UR  - https://zbmath.org/?q=an%3A1053.35009
LA  - en
ID  - AST_2003__284__143_0
ER  - 
%0 Book Section
%A Kashiwara, Masaki
%A Schapira, Pierre
%T Microlocal study of ind-sheaves I: micro-support and regularity
%B Autour de l'analyse microlocale - Volume en l'honneur de Jean-Michel Bony
%E Lebeau Gilles
%S Astérisque
%D 2003
%N 284
%I Société mathématique de France
%G en
%F AST_2003__284__143_0
Kashiwara, Masaki; Schapira, Pierre. Microlocal study of ind-sheaves I: micro-support and regularity, in Autour de l'analyse microlocale - Volume en l'honneur de Jean-Michel Bony, Astérisque, no. 284 (2003), pp. 143-164. http://archive.numdam.org/item/AST_2003__284__143_0/

[1] E. Andronikof, Microlocalisation Tempérée, Mémoires, Soc. Math. France 57 (1994). | EuDML | Numdam | Zbl

[2] M. Kashiwara, The Riemann-Hilbert problem for holonomic Systems, Publ. RIMS, Kyoto Univ. 20 (1984) pp. 319-365. | DOI | Zbl

[3] M. Kashiwara and T. Oshima, Systems of microdifferential equations with regular singularities and their boundary values problems, Annals of Math. 106 (1977) pp. 145-200. | DOI | Zbl

[4] M. Kashiwara and P. Schapira, Sheaves on Manifolds, Grundlehren der Math. Wiss. 292 Springer (1990). | DOI | Zbl

[5] M. Kashiwara and P. Schapira, Moderate and Formai Cohomology Associated with Constructible Sheaves, Mémoires, Soc. Math. France 64 (1996). | EuDML | Numdam | Zbl

[6] M. Kashiwara and P. Schapira, Ind-sheaves, Astérisque, Soc. Math. France 271 (2001). | Zbl

[7] M. Kashiwara and P. Schapira, Categories and Sheaves, to appear (2003). | Zbl

[8] S. Łojasiewicz, Sur le problème de la division, Studia Mathematica 18 (1959) pp. 87-136. | DOI | EuDML | Zbl

[9] M. Sato, T. Kawai, and M. Kashiwara, Hyperfunctions and pseudo-differential equations, in Komatsu (ed.), Hyperfunctions and pseudo-differential equations, Proceedings Katata 1971, Lecture Notes in Mathematics Springer 287 (1973) pp. 265-529. | Zbl

[10] P. Schapira, Microdifferential Systems in the Complex Domain, Grundlehren der Math. Wiss. 269 Springer (1985). | DOI | Zbl